Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690496
Fisher information and convergence to stable laws
Bobkov SG, Chistyakov GP, Götze F (2014)
Bernoulli 20(3): 1620-1646.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625752
Convergence to Stable Laws in Relative Entropy
Bobkov SG, Chistyakov G, Götze F (2013)
Journal Of Theoretical Probability 26(3): 803-818.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628275
Bounds for the accuracy of Poissonian approximations of stable laws
Bentkus V, Götze F, Paulauskas V (1996)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 65(1): 55-68.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stable laws"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung